Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 99, NWS Louisville, KY

June 26, 201310 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 26, 2013, 9:17 PM CDT for 10 counties in Kentucky. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 9:17 PM CDT (02:17 UTC)
Expired
Jun 26, 2013, 10:00 PM CDT
In force
43 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KY, Edmonson County, KY, Grayson County, KY, Green County, KY, Hardin County, KY, Hart County, KY, Larue County, KY, Ohio County, KY, Taylor County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 82 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:22 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WUUS53 KLMK 270217
SVRLMK
KYC031-061-085-087-093-099-123-183-217-227-270300-
/O.NEW.KLMK.SV.W.0099.130627T0217Z-130627T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
  EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
  HART COUNTY IN SOUTH CENTRAL KENTUCKY...
  LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
  OHIO COUNTY IN NORTHWEST KENTUCKY...
  WESTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
  EXTREME NORTHWESTERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1000 PM CDT/1100 PM EDT/

* AT 1015 PM EDT/915 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 11 MILES EAST OF HODGENVILLE TO 6 MILES
  WEST OF HARTFORD...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEITCHFIELD...MUNFORDVILLE...MORGANTOWN...GREENSBURG...
  BROWNSVILLE...LACON...JUGVILLE...BUFFALO...HORSE BRANCH...ROSINE...
  HORNTOWN...GINSENG...SEVEN CORNERS...HORTON...WHITE RUN...BLACK
  ROCK...SPURRIER...EQUALITY...MILLWOOD AND GRAYSON SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3748 8711 3754 8706 3760 8559 3754 8563
      3752 8556 3756 8554 3722 8531 3712 8688
      3718 8692 3722 8691 3726 8698 3732 8699
      3737 8705 3748 8713
TIME...MOT...LOC 0217Z 335DEG 29KT 3754 8553 3745 8701

HAIL...<.75IN
WIND...60MPH

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 5:58 PM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 26, 5:58 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT WED JUN 26 2013

...Updated Aviation Discussion...

.MESOSCALE UPDATE...
Issued at 631 PM EDT Wed Jun 26 2013

Storms lining up between the Wabash and Ohio rivers are training
along a corridor of especially high precipitable waters and K Index
values.  While sporadic severe weather is still possible, it appears
this event is making the transition to a heavy rain threat.  Will
continue all headlines for now.

Issued at 517 PM EDT Wed Jun 26 2013

Line of storms is currently crossing from Indiana into Kentucky.  It
appears to be losing its punch, and no severe reports have been
received by the NWS so far.  Nevertheless, it will be capable of 40
to 50 mph winds as it moves into northern Kentucky.  AMDAR soundings
out of SDF have been showing some capping, so that may be helping to
prevent the impressive winds radar is seeing aloft from crashing to
the ground.  DCAPE is not particularly impressive either.

New storms have been firing from eastern Missouri to southwest
Indiana.  Analysis shows that by far the best instability, not
surprisingly, is roughly from St Louis to Evansville where the
atmosphere has yet to be worked over.  The atmosphere over southern
Illinois is indeed extremely unstable and should be able to support
storm development.  Folks west and southwest of Louisville will need
to keep an eye on this activity, while the Blue Grass prepares for
northwest winds of 40 to 50 mph with the approaching line coming out
of Louisville.

&&

.SHORT TERM (Tonight through Thursday)...
Issued at 233 PM EDT Tue June 26 2013

A small cluster of storms has formed this afternoon and at this
writing is crossing southwest Indiana ahead of an upper vort moving
across northern Indiana. This area of storms may grow upscale as it
encounters a very moist, warm, unstable atmosphere to its south.
Additional new development will be possible as well.  A severe
thunderstorm watch is in effect until 10pm CDT/11pm EDT west of the
Blue Grass, though the greatest threat of severe weather will be
between 3pm and 9pm.

Last night thunderstorms dropped heavy rain across parts of southern
Indiana and northern Kentucky, especially from Salem to Louisville.
The ground is still very wet, and one-hour flash flood guidance in
this area is as low as 0.90". So, we've hoisted a Flash Flood Watch
across southern Indiana and northern Kentucky for this evening and
tonight.

On Thursday a weak surface trof will move through and may be
accompanied by a few showers and thunderstorms.  It will also shift
our winds around to the west-northwest, and winds may gust into the
20-25mph range by afternoon.

It will be a very muggy night with lows only in the lower 70s and
high humidity. High temperatures Thursday will mostly be in the
middle and upper 90s.

.LONG TERM (Thursday Night through Tuesday)...
Issued at 309 PM EDT Wed Jun 26 2013

In the extended forecast period, the WFO LMK area transitions into a
northwest flow pattern.  The surface frontal zone is essentially
through Friday.  This warrants at least a slight chance/chance
mention of showers and thunderstorms, given the slightly stronger
shear and instability aloft along the southern edge of the shortwave
rotating down from the Great Lakes region.

There is a slight break in the rain Friday night, but the upper low
over the Great Lakes sharpens over the weekend.  This will enhance
lift over southeast Indiana/southwest Ohio, moving into central
Kentucky by 12Z Saturday.  As this trough develops into a closed low
over southern Illinois and west Kentucky, the diurnal chance of
showers and thunderstorms will become more persistent day and night
into Sunday.

From Sunday through Tuesday, chance PoPs will continue as moisture
gets pulled up from an inverted trough over the lower Mississippi
Valley into the Tennessee Valley, along and east of the closed low.
Cannot rule out non-diurnal chance of showers and thunderstorms with
this low pressure center.

Temperature-wise, temperatures after Friday will fall back below
seasonal levels into the 80s.  Thicknesses are noticeably lower
across the area, given expected clouds, rain chances, and slightly
better cold air advection in northwest surface flow.

&&

.AVIATION (00Z TAF Update)...
Issued at 657 PM EDT Wed Jun 26 2013

An upper level disturbance crossing Indiana this evening is sparking
thunderstorms out ahead of it along a corridor of high atmospheric
moisture content.  These storms will continue to affect SDF and LEX,
bringing widely variable conditions to the airports in terms of
winds, vsby, and to a lesser extent, ceilings.  The convection
should remain mostly north of BWG, and will taper off overnight.

It appears that there should be enough wind and cloud to prevent fog
from forming in the morning.

A weak cool front will cross the region Thursday morning.  While
isolated showers may accompany it, its greater impact on aviation
will be to bring winds around to the WNW, and perhaps get a little
gusty by afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT /5 AM CDT/ THURSDAY FOR
     INZ076>079-083-084-090>092.

KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ030>037.

Mesoscale........13
Short Term.......13
Long Term........PAH
Aviation.........13
Hazardous weather outlook, Jun 26, 6:20 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
720 PM EDT WED JUN 26 2013

INZ076>079-083-084-090>092-KYZ030>035-272330-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
FRANKFORT
720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ THURSDAY...
...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

WIDESPREAD THUNDERSTORMS MOVING FROM SOUTHERN INDIANA INTO
NORTHERN KENTUCKY WILL CONTINUE TO PRODUCE LOCALLY TORRENTIAL
RAIN...LEADING TO A FLASH FLOOD THREAT. ISOLATED INSTANCES OF
STRONG WINDS AND HAIL...AND EVEN A TORNADO...ARE POSSIBLE AS WELL.
THE STORMS WILL TAPER OFF LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH
DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE
WEATHER LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS
AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR
MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES.
FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR
INTREPID SPOTTERS!

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ089-KYZ023>029-038-039-045>047-053>055-061>066-070>078-081-082-
272330-
PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-
HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY-WASHINGTON KY-
MERCER KY-LARUE KY-MARION KY-BOYLE KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-
BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-
CLINTON KY-
INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG...
BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...LAWRENCEBURG...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE...LEBANON...
DANVILLE...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
720 PM EDT WED JUN 26 2013 /620 PM CDT WED JUN 26 2013/

...SEVERE THUNDERSTORM WATCH 372 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND
GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL
RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA
AND IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH
DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE
WEATHER LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS
AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR
MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES.
FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR
INTREPID SPOTTERS!

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ040>043-048-049-056-057-067-272330-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-JESSAMINE KY-CLARK KY-
GARRARD KY-MADISON KY-LINCOLN KY-
INCLUDING THE CITIES OF...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND...
STANFORD
720 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND
GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL
RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA
AND IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH
DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE
WEATHER LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS
AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR
MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES.
FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR
INTREPID SPOTTERS!

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ036-037-272330-
SCOTT KY-HARRISON KY-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA
720 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY...
...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

GIVEN AMPLE MOISTURE AND EXPECTED HEATING THUNDERSTORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. DAMAGING WIND
GUSTS AND ISOLATED TORNADOES ARE POSSIBLE. LOCALLY TORRENTIAL
RAINS COULD PRODUCE FLASH FLOODING ESPECIALLY IN SOUTHERN INDIANA
AND IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION
THURSDAY THROUGH TUESDAY. STORMS WILL BE POSSIBLE EACH
DAY...ESPECIALLY IN THE AFTERNOONS AND EVENINGS...BUT THE THREAT FOR SEVERE
WEATHER LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER THEY OBSERVE THIS
AFTERNOON AND EVENING. SEVERE WEATHER INCLUDES HAIL OF ONE INCH OR
MORE IN DIAMETER...WINDS OF 58MPH OR MORE...AND TORNADOES.
FLOODING IS ALSO TO BE REPORTED. MANY THANKS TO ALL OF OUR
INTREPID SPOTTERS!

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Local storm report, Jun 26, 8:36 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
936 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     FLOOD            JEFFERSONVILLE          38.30N  85.73W
06/26/2013                   CLARK              IN   TRAINED SPOTTER

            WATER OVER ROAD ON NEW ALBANY PIKE.

&&

EVENT NUMBER LMK1300282

SZAPPANOS
Local storm report, Jun 26, 8:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
956 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLOOD            MARENGO                 38.37N  86.34W
06/26/2013                   CRAWFORD           IN   TRAINED SPOTTER

            SOME ROADS HAVE WATER OVER THEM.

&&

EVENT NUMBER LMK1300283

SZAPPANOS
Local storm report, Jun 26, 9:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     FLOOD            HARDINSBURG             38.46N  86.27W
06/26/2013                   WASHINGTON         IN   COUNTY OFFICIAL

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY. HWY 150 IN
            THE HARDINSBURG AREA HAS THE MOST CONCENTRATION THIS
            HOUR.

&&

EVENT NUMBER LMK1300284

RJS
Local storm report, Jun 26, 9:05 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     TSTM WND DMG     2 W RINEYVILLE          37.75N  86.00W
06/26/2013                   HARDIN             KY   TRAINED SPOTTER

            TREES REPORTED DOWN.

&&

EVENT NUMBER LMK1300285

SZAPPANOS
Local storm report, Jun 26, 9:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND DMG     1 N ELIZABETHTOWN       37.72N  85.87W
06/26/2013                   HARDIN             KY   TRAINED SPOTTER

            TREES DOWN AND A SHED REPORTED BLOWN OVER.

&&

EVENT NUMBER LMK1300286

SZAPPANOS
Local storm report, Jun 26, 9:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1012 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   PUBLIC

            FRANKFORT AVE. NORTH OF STORY FLOODED.

0545 PM     TSTM WND DMG     FRANKFORT               38.19N  84.87W
06/26/2013                   FRANKLIN           KY   EMERGENCY MNGR

            TREES REPORTED DOWN.

0555 PM     FLOOD            SELLERSBURG             38.39N  85.76W
06/26/2013                   CLARK              IN   TRAINED SPOTTER

            PAYNE-KOELHER ROAD FLOODED.

0556 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   PUBLIC

            FLOODED ROADS IN AUDUBON PARK.

0558 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   PUBLIC

            FLOODED ROADS AROUND UNIVERSITY OF LOUISVILLE.

0604 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   TRAINED SPOTTER

            NINTH STREET RAMP FLOODED.

0620 PM     TSTM WND DMG     VERSAILLES              38.05N  84.73W
06/26/2013                   WOODFORD           KY   LAW ENFORCEMENT

            TREE DOWN IN THE CITY.

0629 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   NWS EMPLOYEE

            BLANKENBAKER ROAD NEAR SOUTHEAST CHRISTIAN CHURCH
            REPORTED HIGH WATER.

0632 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   BROADCAST MEDIA

            FLOODED ROADS REPORTED AT 3RD STREET AND EASTERN
            PARKWAY...FRANKFORT AVENUE AND STOCKER...AND AT 7TH AND
            9TH STREETS AT OAK STREET.

0633 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   BROADCAST MEDIA

            BOTTOM OF RAMP AT JACKSON STREET AND I-65 IS CLOSED DUE
            TO HIGH WATER.

0640 PM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
06/26/2013                   JEFFERSON          KY   BROADCAST MEDIA

            15TH STREET AND OAK STREET CLOSED DUE TO FLOODING.

0813 PM     TSTM WND DMG     8 NE JASPER             38.48N  86.83W
06/26/2013                   DUBOIS             IN   AMATEUR RADIO

            TREES REPORTED DOWN.

0845 PM     TSTM WND DMG     1 S IRELAND             38.40N  87.00W
06/26/2013                   DUBOIS             IN   EMERGENCY MNGR

            NUMEOUS TREES DOWN.

0935 PM     FLOOD            JEFFERSONVILLE          38.30N  85.73W
06/26/2013                   CLARK              IN   TRAINED SPOTTER

            WATER OVER ROAD ON NEW ALBANY PIKE.

0955 PM     FLOOD            MARENGO                 38.37N  86.34W
06/26/2013                   CRAWFORD           IN   TRAINED SPOTTER

            SOME ROADS HAVE WATER OVER THEM.

1002 PM     FLOOD            HARDINSBURG             38.46N  86.27W
06/26/2013                   WASHINGTON         IN   COUNTY OFFICIAL

            MULTIPLE ROADS FLOODED ACROSS THE COUNTY. HWY 150 IN
            THE HARDINSBURG AREA HAS THE MOST CONCENTRATION THIS
            HOUR.

1004 PM     TSTM WND DMG     2 W RINEYVILLE          37.75N  86.00W
06/26/2013                   HARDIN             KY   TRAINED SPOTTER

            TREES REPORTED DOWN.

1009 PM     TSTM WND DMG     1 N ELIZABETHTOWN       37.72N  85.87W
06/26/2013                   HARDIN             KY   TRAINED SPOTTER

            TREES DOWN AND A SHED REPORTED BLOWN OVER.

&&

EVENT NUMBER LMK1300269 LMK1300270 LMK1300273 LMK1300271 LMK1300272
LMK1300274 LMK1300275 LMK1300276 LMK1300277 LMK1300278 LMK1300279
LMK1300280 LMK1300281 LMK1300282 LMK1300283 LMK1300284 LMK1300285
LMK1300286

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:11 PM CDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington34 min
Jun 26, 7:24 PM CDTSpecial Weather StatementLMKMeade46 min
Jun 26, 7:42 PM CDTSpecial Weather StatementLMKBullitt, Jefferson43 min
Jun 26, 7:56 PM CDTSpecial Weather StatementLMKBreckinridge29 min
Jun 26, 8:05 PM CDTAreal Flood WarningLMKJefferson6 hr
Jun 26, 8:18 PM CDTSpecial Weather StatementLMKLincoln47 min
Jun 26, 8:25 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hancock, Hardin, Meade50 min
Jun 26, 9:03 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Larue, Ohio47 min
Jun 26, 9:14 PM CDTTornado WarningLMKHardin31 min
Jun 26, 9:27 PM CDTTornado WarningLMKHardin, Larue, Nelson33 min
Jun 26, 9:54 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Boyle, Casey, Edmonson, Garrard and 10 more51 min
Jun 26, 10:11 PM CDTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Mercer, Scott and 1 more3 hr
Jun 26, 10:21 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Russell39 min
Jun 26, 10:29 PM CDTAreal Flood AdvisoryLMKWashington3 hr
Jun 26, 10:29 PM CDTSevere Thunderstorm WarningLMKBarren, Butler, Edmonson, Warren46 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Madison30 min
Jun 26, 11:00 PM CDTFlash Flood WarningLMKBourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more3 hr
Jun 26, 11:21 PM CDTSpecial Weather StatementLMKBarren, Clinton, Cumberland, Monroe44 min
Jun 27, 1:30 AM CDTAreal Flood AdvisoryLMKWashington3 hr
Jun 27, 1:50 AM CDTAreal Flood AdvisoryLMKBourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 3 more3 hr
Jun 27, 5:00 PM CDTAreal Flood AdvisoryLMKLincoln3 hr
Jun 27, 5:36 PM CDTSpecial Weather StatementLMKHart29 min
Jun 27, 6:06 PM CDTSpecial Weather StatementLMKMetcalfe29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.